MAUDE Adverse Event Report: C. R. BARD, INC. SURESTEP FOLEY TRAY SYSTEM BARD ALL SILICONE FOLEY CATHETER TRAY; CATHETER, URETHRAL

C. R. BARD, INC. SURESTEP FOLEY TRAY SYSTEM BARD ALL SILICONE FOLEY CATHETER TRAY; CATHETER, URETHRAL
Model Number A897214
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/08/2018
Type of Reportable Event Malfunction
Event or Problem Description
Rnfa was checking a foley balloon prior to insertion and the balloon would not deflate unless direct pressure was applied to the balloon.Bard foley tray system.Ref (b)(4).We opened another catheter and used it.No pt/emp harm.

Brand Name
SURESTEP FOLEY TRAY SYSTEM BARD ALL SILICONE FOLEY CATHETER TRAY
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
C. R. BARD, INC.
8195 industrial blvd.
covington GA 30014
MDR Report Key8008705
Report Number8008705
Device Sequence Number18874284
Product Code GBM
UDI-Device Identifier00801741104497
UDI-Public(01)00801741104497
Combination Product (Y/N)N
Initial Reporter StateDE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/16/2018
Report Date (Section F) 10/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA897214
Device Catalogue NumberA897214
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/26/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA10/16/2018